Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Numerical technique for solution and error estimate for the initial value problem
HTML articles powered by AMS MathViewer

by W. E. Simon PDF
Math. Comp. 19 (1965), 387-393 Request permission
    H. T. Davis, Introduction to Nonlinear Differential and Integral Equations, U.S. Atomic Energy Commission, U.S. Government Printing Office, Washington, D.C., September, 1960.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.61
  • Retrieve articles in all journals with MSC: 65.61
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 387-393
  • MSC: Primary 65.61
  • DOI:
  • MathSciNet review: 0179951